Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

today is my seventh day on tetracycline and yesterday i got a breakout of 3 good sized whitehead zits.. do you think this is due to the tetra, do most ppl break out at first? or is it just coinsidence and this pill is doing nothing for me? also can someone tell me the diff between a nodule and a cyst. thanks

Share this post


Link to post
Share on other sites

Thats trapped bacteria under your skin that are killed by the antibiotic and come out of your skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×